# SDR MWEA010122

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 45,707 hours, 30,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99234883
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER SURFACE OF INNER DOUBLER AT STATION 579 BETWEEN LONGERON 29 RIGHT AND LONGERON 30.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
